# SDR CA031024006

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 36,517 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: GT331
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OIL FILTER BYPASS PIN WAS FOUND POPPED ON THE LT ENGINE.THE OIL FILTER WAS REPLACED AND OIL SAMPLE TAKEN. DAMAGE TO THE REMOVED OIL SAMPLE WAS NOTED. THE MOUNTING FLANGE OF THE FILTER WAS MISSING FROM THE RADIUS INWARD. THE OIL FILTER IS INCLUDED IN THE WEAR CHECK CANADA INC. P/N GT-331 OIL SAMPLE KITS.THE FILTER WAS BELIEVED TO BE PLUGGED FROM THE MISSING MATERIAL OF THE OIL FILTER AFTER ENTERING THE OIL PUMP.
